Ergodic fluctuations in deterministic economic models
Richard H. Day and
Wayne Shafer
Journal of Economic Behavior & Organization, 1987, vol. 8, issue 3, 339-361
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-2681(87)90049-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jeborg:v:8:y:1987:i:3:p:339-361
Access Statistics for this article
Journal of Economic Behavior & Organization is currently edited by Houser, D. and Puzzello, D.
More articles in Journal of Economic Behavior & Organization from Elsevier
Bibliographic data for series maintained by Catherine Liu ().